Alert archive / Arizona / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jun 29, 2015, 8:23 PM MST for Maricopa County, Arizona. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2015, 8:23 PM MST (03:23 UTC)
- Expired
- Jun 29, 2015, 10:15 PM MST
- In force
- 112 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 121 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 3.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 2959 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
302
WGUS55 KPSR 300323
FFWPSR
AZC013-300515-
/O.NEW.KPSR.FF.W.0001.150630T0323Z-150630T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
823 PM MST MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 1015 PM MST
* AT 820 PM MST...NWS METEOROLOGISTS DETECTED THUNDERSTORMS
PRODUCING VERY HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING
IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WICKENBURG AND MORRISTOWN.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SOLS WASH...
MARTINEZ CREEK...POWDER HOUSE WASH...SAN DOMINGO WASH AND GRASS WASH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3398 11267 3391 11240 3383 11242 3387 11305
3400 11310 3400 11272
$$
AJ2 follow-up statements
486
WGUS75 KPSR 300407
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
907 PM MST MON JUN 29 2015
AZC013-300515-
/O.CON.KPSR.FF.W.0001.000000T0000Z-150630T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
907 PM MST MON JUN 29 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MST FOR
NORTHWESTERN MARICOPA COUNTY...
AT 903 PM MST...THUNDERSTORMS HAVE DIMINISHED OVER THE AREA BUT
ONGOING RUNOFF CONTINUES TO PRESENT DANGEROUS FLOODING CONDITIONS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WICKENBURG
AND MORRISTOWN...SOLS WASH...MARTINEZ CREEK...FLYING E WASH...AND
HARTMAN WASH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
MOST FLOOD DEATHS OCCUR IN VEHICLES. WHEN ENCOUNTERING FLOODED
ROADS TURN AROUND...DONT DROWN.
&&
LAT...LON 3398 11267 3391 11240 3383 11242 3387 11305
3400 11310 3400 11272
$$
AJ932
WGUS75 KPSR 300513
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1013 PM MST MON JUN 29 2015
AZC013-300520-
/O.EXP.KPSR.FF.W.0001.000000T0000Z-150630T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
1013 PM MST MON JUN 29 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN MARICOPA COUNTY WILL
EXPIRE AT 1015 PM MST...
THE HEAVY RAIN HAS ENDED...AND RUNOFF HAS DECREASED SIGNIFICANTLY.
THUS THE FLASH FLOOD THREAT HAS ENDED. HOWEVER...LINGERING RUNOFF IN
SMALL WASHES ALONG WITH PONDING OF WATER IN LOW SPOTS CAN STILL BE
EXPECTED UNTIL 1130 PM.
FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ALL ROAD CLOSURES.
LAT...LON 3398 11267 3391 11240 3383 11242 3387 11305
3400 11310 3400 11272
$$
AJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 2:18 PM MST, 6 hours 5 minutes earlier.
Area forecast discussion, Jun 29, 2:18 PM MST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 218 PM MST MON JUN 29 2015 .SYNOPSIS... OCCASIONAL SHOWERS AND THUNDERSTORMS WILL BE COMMON ACROSS THE MOUNTAINS OF SOUTHERN AND EASTERN ARIZONA THROUGH MUCH OF THE WEEK. THERE WILL BE SOME OPPORTUNITY FOR SHOWERS TO AFFECT LOWER ELEVATION DESERT COMMUNITIES DURING THE MIDDLE OF THE WEEK...HOWEVER THE MOST LIKELY OUTCOME IN THESE AREAS WILL ONLY BE GUSTY WINDS AND SOME BLOWING DUST. AFTERNOON TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL THIS WEEK BEFORE MODERATING BACK DOWN TOWARDS NORMAL BY THE WEEKEND. && .DISCUSSION... HIGH-TERRAIN CONVECTION BEGAN FIRING JUST AFTER NOON MST TODAY...AS WITH THE AFTERNOONS OVER THE WEEKEND. LIGHTNING AND REFLECTIVITY TRENDS INDICATE THE ACTIVITY OVER THE WHITES AND SOUTHERN RIM NOT TERRIBLY ORGANIZED OR LONG LASTING AS IT MOVES WESTWARD. DRIER SURFACE CONDITIONS HAVE WORKED THEIR WAY INTO EASTERN AZ...WITH DEWPOINTS ACROSS OUR PORTION OF GILA COUNTY LOWERING INTO THE 40S CURRENTLY. ML THRU UL FLOW RUNNING EASTERLY THROUGH THE PROFILE...WITH MORE SOUTHEASTERLY HEADINGS AT 700MB. WITH THE SLIGHT DRY AIR ADVECTION AND LACK OF ORGANIZED FORCING FACTOR...CHANCES STILL LOOKING SLIM FOR STORMS TO SURVIVE INTO THE LOWER DESERT ELEVATIONS THIS AFTERNOON AND EVENING. BUFR SOUNDINGS PROG MIXING RATIOS DROPPING BELOW 10 G/KG AND CAPES STRUGGLING AROUND 500 J/KG OVER THE PHOENIX AREA DURING THE EVENING. HI-RES FCSTS POINT TO LONG TRAVELING OUTFLOW PNTL...A MORE LIKELY SCENARIO GIVEN THE DEEP INVERTED V SOUNDING PROFILE...INITIATING SOMEWHERE ACROSS PIMA COUNTY AND HEADING NORTHWARD DURING THE EARLY EVENING. PATCHY BLOWING DUST COVERAGE WAS ALREADY IN THE WEATHER GRIDS ACROSS SW MARICOPA AND WESTERN PINAL COUNTIES FOR THIS EVENING...FEEL FOR NOW THAT COVERS THE THREAT UNTIL RADAR TRENDS CAN CONSOLIDATE INTO SOMETHING MORE SUBSTANTIAL. UPSTREAM SATELLITE IMAGERY STILL INDICATES SOME BOUNDARY...ALBEIT SLIGHTLY DIFFUSED OR WEAKER ON THE AFTERNOON WV IMAGERY...AHEAD OF A N-S ORIENTATED 50KT 300MB JET ON THE EASTERN RIDGE PERIPHERY OVER NE NM/E CO. THIS FEATURE WILL GRADUALLY WORK THROUGH THE AREA LATER THIS EVENING...PERSISTING ATLEAST SLIGHT CHANCES OVER THE LOWER DESERT ELEVATIONS OVERNIGHT. CONCEPTUALLY...THIS WILL BE SIMILAR TO LAST EVENING...WITH VERY LIMITED CONVECTION SUCH AS A POP-UP THUNDERSTORM OR TWO MOVING WESTWARD ACROSS THE OPEN DESERTS IN THE EARLY MORNING HOURS. THE OPERATIONAL GFS AND ECMWF HINT AT SOME MEASURE OF AN EASTERLY WAVE ROTATING ABOUT THE SRN PERIPHERY OF THE ANTI-CYCLONE EITHER TUESDAY OR WEDNESDAY (AS EVIDENCED IN FORECAST Q-VECTOR FIELDS). CURRENT FORECASTS HAVE POPS GRADUALLY RAMPING UP THROUGH MIDWEEK...WITH WEDNESDAY THE PEAK CHANCES...30 PERCENT OR LESS...AS A WEAK SHORTWAVE WORKS INTO THE REGION WHILE THE UPPER RIDGE BEGINS TO TILT BACK TOWARDS THE PAC NW. MODEL LL/ML CAPES OF 700-1100 J/KG ARE POSSIBLE ACROSS THE AREA BY THE AFTERNOON AS THE 200/300MB RIDGE CENTERS BEGIN TO CO-LOCATE OVER THE FOUR CORNERS. DAYTIME TEMPERATURES THROUGH THE MAJORITY OF THE WORK WEEK WILL REMAIN ON THE ABOVE-NORMAL SIDE...RANGING 105-110F OR SO WITH FAIRLY MILD OVERNIGHTS. THE WRN CONUS PATTERN WILL MODIFY VERY SLIGHTLY DURING THE LATTER HALF OF THE WEEK...WITH THE HIGH PRESSURE RIDGE CURRENTLY OVER UTAH BECOME STRETCHED AND ELONGATED IN A NW-SE ORIENTED FASHION. THIS CONFIGURATION MAY NOT BE AS CONDUCIVE FOR ENHANCED MONSOON CONVECTION...HOWEVER CERTAINLY WILL NOT PRECLUDE REGIONAL THUNDERSTORM ACTIVITY. HAVE KEPT POPS ALMOST EXCLUSIVELY LIMITED TO HIGHER TERRAIN LOCATIONS DURING THIS TIME FRAME AS MOISTURE MAY BEGIN TO MIX OUT AT LOWER ELEVATIONS. HOWEVER TOWARDS THE END OF THIS FORECAST PERIOD EARLY NEXT WEEK...THE AFOREMENTIONED HIGH PRESSURE CORE WILL LIKELY SHIFT WELL BACK TO THE EAST NEAR THE FOUR CORNERS AND COLORADO...WHICH IS TRADITIONALLY A VERY FAVORABLE LOCATION WITH ENHANCED DEEP SOUTHEAST FLOW AND GOOD MOISTURE ADVECTION. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... TYPICAL MONSOONAL PATTERN EXPECTED TONIGHT WITH STORMS FIRING OVER THE EASTERN MOUNTAINS...AND AN EASTERLY STEERING FLOW WITH THE POTENTIAL TO BRING THOSE STORMS INTO THE NRN/ERN FRINGES OF THE GREATER PHOENIX AREA DURING THE EVENING HOURS. A MITIGATING FACTOR IS SOMEWHAT DRIER AIR LOCATED OVER SERN/ECNTRL AZ WHICH MAY LIMIT THE COVERAGE OF STORMS TO OUR EAST TONIGHT. AT THIS TIME CONFIDENCE IS SOMEWHAT LOW THAT THE STORMS WILL SURVIVE INTO THE LOWER DESERTS AND AS SUCH WE WILL NOT MENTION THUNDER IN THE AREA TAFS. BLOWING DUST FROM THE SOUTH/SOUTHEAST IS ALSO A THREAT BUT THIS WILL BE ADDRESSED IN SHORT TERM TAF UPDATES SHOULD THE DUST MATERIALIZE AND THREATEN TO MOVE INTO THE PHOENIX AREA. FOR THE NEXT 24 HOURS WILL LIMIT ANY CIGS TO MID LEVEL CLOUD DECKS...120K FEET AND UP. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... EXPECT MOSTLY CLEAR SKIES REST OF THE AFTERNOON AND THROUGH THE EVENING...WITH THE POTENTIAL FOR MID/HI LEVEL DEBRIS DECKS TO MOVE INTO THE AREA AFTER 09Z OR SO. OF COURSE THIS DEPENDS ON THE EXPECTED ROUND OF CONVECTION DEVELOPING OVER THE EASTERN MOUNTAINS AND THEN MOVING WITH THE ELY STEERING FLOW AND INTO THE WESTERN DESERTS LATER TONIGHT AND INTO THE MORNING ON TUESDAY. CHANCES FOR STORMS AFFECTING THE TAF SITES TONIGHT IS NOT ZERO...BUT WAY TOO LOW TO MAKE ANY MENTION IN THE TAFS AT THIS TIME. WINDS TO FAVOR THE SOUTH MOST OF THE NEXT 24 HOURS AT KBLH...AND FAVOR THE SOUTHEAST AT KIPL WITH SPEEDS MOSTLY AOB 12KT. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... A LOW GRADE MONSOON PATTERN WILL BE IN PLACE THROUGH THE WEEK... CHARACTERIZED BY NEAR OR SLIGHTLY ABOVE NORMAL TEMPERATURES...AND WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS THAT MOVE FROM EAST TO WEST OFF THE MOUNTAINS AND INTO THE LOWER DESERTS EACH DAY. FOR THURSDAY INTO SATURDAY THE STORMS WILL PRIMARILY FOCUS OVER THE HIGHER TERRAIN WITH RATHER LOW CHANCES OF SURVIVING INTO THE LOWER DESERTS. SUNDAY INTO EARLY NEXT WEEK...AS HUMIDITIES RISE THERE WILL BE A BETTER CHANCE OF THUNDERSTORMS AND SHOWERS MOVING INTO THE CENTRAL DESERTS DURING THE OVERNIGHT HOURS. DAYTIME HUMIDITY VALUES GENERALLY WILL BE IN THE UPPER TEENS TO MID 20 PERCENT RANGE THROUGH SATURDAY WITH HUMIDITIES RISING SEVERAL PERCENT BY MONDAY. VERY GOOD OVERNIGHT RECOVERY IS EXPECTED EACH NIGHT. WINDS EACH DAY WILL BE LIGHT AND FAVOR SOUTHWESTERLY DIRECTIONS THROUGH FRIDAY...BECOMING SOUTHERLY BY THE WEEKEND. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...NOLTE/MO AVIATION...CB FIRE WEATHER...CB
In the hours before
Special weather statement, Jun 29, 4:10 PM MST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
410 PM MST MON JUN 29 2015
AZZ027-028-300000-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
410 PM MST MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN PINAL AND SOUTHERN MARICOPA COUNTIES
UNTIL 500 PM MST
AT 408 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
KAKA...OR 35 MILES SOUTHEAST OF GILA BEND. THIS STORM WAS NEARLY
STATIONARY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE... KAKA AND MAINLY RURAL AREAS OF
FAR SOUTHERN MARICOPA COUNTY AND FAR SOUTHEAST PINAL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
&&
LAT...LON 3280 11266 3280 11203 3272 11207 3272 11214
3268 11215 3268 11220 3250 11221 3251 11270
TIME...MOT...LOC 2308Z 035DEG 4KT 3254 11231
AJSpecial weather statement, Jun 29, 6:52 PM MST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 652 PM MST MON JUN 29 2015 AZZ023-024-027-028-300300- GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ- SOUTHERN GILA/TONTO NF FOOTHILLS AZ-SOUTHWEST MARICOPA COUNTY AZ- 652 PM MST MON JUN 29 2015 ...SPECIAL WEATHER STATEMENT... AT 646 PM MST...BLOWING DUST WAS MOVING THROUGH PINAL COUNTY APPROACHING SOUTHERN PORTIONS OF METRO PHOENIX. REDUCED VISIBILITIES...RANGING FROM ONE TO THREE MILES...CAN BE EXPECTED BETWEEN 7 PM AND 8 PM. LOCATIONS IMPACTED INCLUDE... AHWATUKEE...CHANDLER...GILBERT...MESA...QUEEN CREEK... TEMPE...AVONDALE...GOODYEAR...TOLLESON...BUCKEYE...LAVEEN...SUN LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. && LAT...LON 3343 11241 3349 11159 3321 11159 3320 11244 TIME...MOT...LOC 0146Z 035DEG 3KT 3319 11199 AJ
Special weather statement, Jun 29, 7:32 PM MST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
732 PM MST MON JUN 29 2015
AZZ022>024-300330-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
732 PM MST MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN MARICOPA COUNTY
UNTIL 830 PM MST
AT 728 PM MST...NWS METEOROLOGISST WERE TRACKING A STRONG
THUNDERSTORMS FROM WICKENBURG TO NEAR LAKE PLEASANT.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE FROM THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PEORIA...SURPRISE...EL MIRAGE...
WICKENBURG...YOUNGTOWN...WITTMANN...SUN CITY...CIRCLE CITY...
NEW RIVER...CAVE CREEK...CAREFREE...MORRISTOWN.
LAT...LON 3402 11184 3401 11180 3365 11197 3357 11232
3368 11305 3400 11317 3400 11273 3389 11228
3391 11224 3395 11224 3397 11219 3405 11215
TIME...MOT...LOC 0228Z 290DEG 23KT 3386 11261
AJThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 5:15 PM MST | Blowing Dust Advisory | PSR | 105 min | |
| Jun 29, 6:52 PM MST | Special Weather Statement | PSR | Maricopa | 68 min |
| Jun 29, 7:11 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 49 min |
| Jun 29, 7:32 PM MST | Special Weather Statement | PSR | Maricopa | 58 min |
| Jun 29, 7:48 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jun 29, 7:58 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 32 min |
| Jun 29, 9:15 PM MST | Special Weather Statement | PSR | 45 min | |
| Jun 29, 9:43 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 32 min |
| Jun 29, 9:53 PM MST | Special Weather Statement | PSR | 22 min | |
| Jun 29, 10:07 PM MST | Special Weather Statement | PSR | 38 min | |
| Jun 29, 10:20 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 25 min |
| Jun 29, 10:49 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Jun 30, 10:56 AM MST | Special Weather Statement | PSR | 64 min |
Nearby
Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.